# SDR DL76G060436

- Difficulty date: May 26, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 34,606 hours, 5,313 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part serial: F0828
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NR 1 GEN LIGHT ON.  SWAPPED A/C TO 183.  REPLACED NR 1 IDG.
